I had a few tiny red bumps that would weep and then crust (no scabbing) on a small localized area right under the left side of my lower lip (basically touching my lip) that seemed to happen shortly after I started using atralin. I stopped using the atralin and I used neosporin (primarily) and hydrocortisone on the rash thing and it seemed to help but then it came back about a month later (after I started using atralin again) and spread to the middle of my lower lip and then my entire lower lip and sides of mouth. Hydrocortisone is only working for one day then it comes back. I have no idea what it is but it looks terrible and is VERY itchy.
For such bumps the possibilities of impetigo and cold sores need to be ruled out. Impetigo is a highly contagious superficial bacterial skin infection. Primarily caused by Staphylococcus aureus and sometimes by Streptococcus pyogenes. Topical and oral antibiotics are the treatment of choice. My sincere advice would be to consult a dermatologist and get the diagnosis confirmed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.